# SDR CALA2017112204188

- Difficulty date: November 22, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 50,765 hours, 15,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS,  OPS CHECKED GOOD IAW AMM 33-51-06.
